Biblio Entry Summary for Schilbe multitaeniatus
 
Citation De Vos, L., 1995, A systematic revision of the African Schilbeidae (Teleostei, Siluriformes). With an annotated bibliography.. Ann. Mus. R. Afr. Centr., Sci. Zool., 271:1-450.
Ref. 43912 De Vos, L., 1995
Page 239;fig.187
Named Used as Valid Schilbe multitaeniatus
Comment
Locality
Distribution
Quote
Comments & Corrections
Back to Search
cfm script by jwee, 18.10.01 ,  php script by rolavides, 20/02/08 ,  last modified by elaxamana, 9:15 AM 1/9/09